# SDR RAIA00801017

- Difficulty date: January 12, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N818HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 23,226 hours, 20,133 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 355022002
- Part serial: 1342
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 5584 - RIC - NOSE GEAR DOORS WOULDN'T CLOSE.  MAINTENANCE REMOVED AND REPLACED THE LGEU AND PERFORMED SEVERAL GEAR EXTENSIONS AND RETRACTIONS.  OPS CHECKED GOOD.
